Detail publikace

Unbounded increasing solutions of a system of difference equations with delays

Originální název

Unbounded increasing solutions of a system of difference equations with delays

Anglický název

Unbounded increasing solutions of a system of difference equations with delays

Jazyk

en

Originální abstrakt

A a homogeneous system of difference equations with deviating arguments is considered. The asymptotic behavior of solutions is discussed. The existence of unbounded increasing solutions in an exponential form is proved and estimates of solutions are given. The scalar case is discussed as well.

Anglický abstrakt

A a homogeneous system of difference equations with deviating arguments is considered. The asymptotic behavior of solutions is discussed. The existence of unbounded increasing solutions in an exponential form is proved and estimates of solutions are given. The scalar case is discussed as well.

BibTex


@article{BUT119641,
  author="Josef {Diblík} and Radoslav {Chupáč} and Miroslava {Růžičková}",
  title="Unbounded increasing solutions of a system of difference equations with delays",
  annote="A a homogeneous system of difference equations with deviating arguments is considered. The asymptotic behavior of
solutions is discussed. The existence of unbounded increasing solutions in an exponential form is proved and estimates of
solutions are given. The scalar case is discussed as well.",
  address="Elsevier",
  chapter="119641",
  doi="10.1016/j.amc.2014.11.075",
  howpublished="print",
  institution="Elsevier",
  number="251",
  volume="2015",
  year="2015",
  month="january",
  pages="489--498",
  publisher="Elsevier",
  type="journal article in Web of Science"
}